MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE ACT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL SYSTEMS, INC. PRELUDE ACT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 10884450615208
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with acute onset of shortness of breath and palpitations.Procedure: left heart cath.When the merit prelude sheath was opened, the product fell apart.Unable to be used.No known harm to patient.Manufacturer response for dilator, vessel, for percutaneous catheterization, prelude act (per site reporter) will obtain.

Brand Name
PRELUDE ACT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit pkwy.
south jordan UT 84095
MDR Report Key18054548
Report Number18054548
Device Sequence Number14970959
Product Code DRE
UDI-Device Identifier00884450615201
UDI-Public(01)00884450615201(17)251126(10)H2563208
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/23/2023
Report Date (Section F) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450615208
Device Catalogue NumberPSI-5F-11-038ACT/D
Device Lot NumberH2563208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/02/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight78 KG
Date Report Sent to FDA10/23/2023